# SDR 2018FA0000486

- Difficulty date: October 15, 2018
- Submitted: November 20, 2018
- Operation: General aviation
- Make and model: Frchld FH227D
- Aircraft serial: DC859
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Keelbeam
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION DETECTED CRACKS IN THE LEFT AND RIGHT NACELLES AT N.S 136-137 IN THE KEELSON WEBS ADJACENT TO THE BATTERY BOX AREA. NUMEROUS MILITARY SA227-DC HAVE BEEN IDENTIFIED WITH CRACKING. EO NUMBER SA227-0147 IS ESTABLISH TO PROVIDED THE MAJOR REPAIR PROCEDURES. ONLY MILITARY AIRCRAFT HAVE BEEN INSPECTED EVEN THOUGHT THE MANUFACTURE FAIRCHILD HAS BEEN NOTIFIED. THERE IS A MJOR CONCERN ABOUT THE CRACKING GOING UNDETECTED IN THE N REGISTERED FLEET.
